MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER SERUM BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO., (BD) BD VACUTAINER SERUM BLOOD COLLECTION TUBES; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 366668
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.This complaint was created to capture the 3 of 13 related incidents.(b)(4).
 
Event or Problem Description
It was reported after use the bd vacutainer® serum blood collection tubes had hemolysis (e.G.Blood sample).The following information was provided by the initial reporter: the customer noticed "there is hemolysis in tubes.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: bd had not received samples or photos for the investigation.Retention samples of the incident lot was selected from bd inventory for evaluation and upon completion, no issues relating to hemolysis were observed.A review of the device history record was completed for batch 9228350, reorder number 366668.Product was manufactured at the bd sumter site august 2019.Product quality is evaluated during the manufacturing process with prescribed variable and attributes inspections.All inspections were in compliance with requirements.Retention sample testing revealed no difficulties encountered during blood collection and all tubes appeared to exhibit proper fill.Visual evaluations demonstrated clinical equivalence and the hemolysis index showed no statistically significant difference between the evaluation and control tubes.They were unconfirmed statistically for hemolysis in terms of both accuracy and precision.

Brand Name
BD VACUTAINER SERUM BLOOD COLLECTION TUBES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
MDR Report Key10167886
Report Number1024879-2020-00410
Device Sequence Number13680181
Product Code JKA
UDI-Device Identifier50382903666688
UDI-Public50382903666688
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
BK050036
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2020
Device Model Number366668
Device Catalogue Number366668
Device Lot Number9228350
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/26/2020
Supplement Date Received by Manufacturer05/26/2020
Initial Report FDA Received Date06/18/2020
Supplement Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;